MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC PNEUPAC ACCESSORIES; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC PNEUPAC ACCESSORIES; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 122002
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Hypoventilation (1916)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient was placed on an mri ventilator and, the ventilator started peak pressuring right away.The operator attempted to troubleshoot the ventilator but could not find the source of the high pressure.It was further reported that the patient was returned to the room and ventilated with an amu bag.The patient was monitored using a transport monitor.Information pertaining to the current health status of the patient, or if the issue was ongoing or resolved, was unknown.
 
Event or Problem Description

Brand Name
PNEUPAC ACCESSORIES
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9392897
Report Number3012307300-2019-06639
Device Sequence Number3096410
Product Code BTL
UDI-Device Identifier10610586046056
UDI-Public10610586046056
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2019
Initial Report FDA Received Date12/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;